# SDR CAL960063

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1821 - SEA - THE NLG RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON TAKEOFF FROM SEA.  THE COCKPIT NLG INDICATOR PIN INDICATED THE GEAR WAS IN TRANSIT.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO SEA WHERE IT LANDED WITHOUT INCIDENT.  THE NOSE GEAR STRUT WAS SERVICED.  A NOSE GEAR RETRACT WAS PERFORMED, BUT THE PROBLEM REMAINED.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK SENSOR AT FAULT DURING A GEAR PROXIMITY SENSOR BITE CHECK.  THE SENSOR WAS REMOVED AND REPLACED.  A NOSE GEAR RETRACTION WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.  (M)
